Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having pain, sweating hips and around waist line and legs. Buldging disks. Autonomice dysfuction. Do I need surgery?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
my legs give out, ostio athritice every where, sweating hips and around waist line and down legs. hardly any feeling., kicking all night 3 hours sleep per night due pain. buldging disks. autonomice dysfuction, my bones hurt so bad, I cant get help. unless surgery and that they have given on a 5 percent recovery. hip displacement. there is much more per x rays and cat scans. nerves exploding in ankles. What is wrong with me. bathroom issues, sex. im 48 and retired from wrestling and judo. I work construction when I can get out of bed. spasims , pain rules my life and I can hardly move 70 percent of the day u=but I push myself. have to pay bills. keep being let go when I cant hide it. I am begging anyone that will listen. ohio doctors see my v shaped body. I don't do drugs, drink. nothing. im about to eat a bullet. I cant take it any longer. I cant get real help at all. theres more and I I have records to back up mu issues. Ohio doctors I see al they wnt to do is give ne Celebrex. how do I afford any good medicatons if I cant make a decent living do to be so limited. I am not a quitter. ive controlled it for 20 years. I was a jumper in the military. it broke off my tail bone. Please any advice. god please before I just quit. I love life but this is not life. it is exixsting

I have many. but lets start here. no body but one doctor helped, got me back to work. im so much worse now. please be honest and please help me. I deserve it. im using a cane. sweating and meeting customers like that trying to sell my self. no good result.legs give out and im falling a lot. hips are so weak
Posted Sun, 17 Nov 2013 in Arthritis
Answered by Dr. Shruti Rijhwani 5 hours later
Brief Answer:

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into the problem I can see that you are very depressed over the situation . But sir this is very surprising that you have osteoarthritis of whole body and at this young age you are having so many issues .

Osteoarthritis hurting back at this age is very unlikely . I am doubting your diagnosis . I will advise you to see a rheumatologist in your area because in any kind of bony problem , physical examination is very important because only then we can determine the exact etiology for the pain . Has ankylosing spondylitis been ruled out .

It can be a metabolic issue also . You serum S. calcium and vitamin D3 levels needs to be tested and there supplementation will be required . You must be taking calcium and vitamin D supplements for yourself . Celebrex contains celecoxib which is an antiinflammatory drug having pain relieving action also . In my opinion you should take it .

Your thorough evaluation will be required because till this time your diagnosis is also not clear and convincing to me , as till the diagnosis is not decided treatment cannot be prescribed . As you have sweating inappropriately autonomic dysfunction also needs to be looked for .

Kindly see the doctor for it , it will not be possible to treat without proper examination and establishing the exact etiology.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor